| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
Incorrect Or Inadequate Test Results (2456)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/24/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-62- user had poor technique.Test strip (b)(4).
Event or Problem Description
Consumer reported complaint for erratic blood glucose results.The customer is concerned with the result of 291 mg/dl.The expected fasting blood glucose test result range is 120 to 130 mg/dl.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification.During the call on (b)(6) 2017, a back to back blood test was performed non-fasting by the customer and produced test results of 222 and 206 mg/dl using true metrix air meter.The test strip lot manufacturer's expiration date is 11/15/2018 and open vial date is within the month of (b)(6) 2017.The meter memory was reviewed for previous test result history.(date/time not stored correctly) (b)(6).Customer called in stating the meter is reading erratic.Customer states that she was concerned when she obtained a result of 291 mg/dl she was concerned that the results were high, customer tested again on a different finger and the results was 160 mg/dl.Customer is now concerned that the meter is erratic.Customer is more concerned that the meter is reading erratic than high.Non-fasting range is 150-160 mg/dl.